# SDR SIMA20250102002

- Difficulty date: January 2, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 25,412 hours, 16,704 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YOKE IS LOCKED WILL NOT ROTATE LEFT ON FLIGHT CONTROL CHECK ONLY ROTATE RIGHT. FOUND FLASH LIGHT STUCK BETWEEN AILERON CONTROL QUADRANT ASSY AND ICC ON THE FWD AVIONICS COMPARTMENT. REMOVED FLASH LIGHT. PERF. RETURN TO SERVICE FLIGHT CONTROLS IAW AMM 27-00-00. AND PERF. TEST AILERON IAW AMM 27-12-01. NO DEFECTS NOTED.
